# SDR E81R20120606002

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: General aviation
- Aircraft: N63LB
- Make and model: Beech 200BEECH
- Aircraft serial: BB1894
- Aircraft time: 692 hours, 697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 101120076602
- Condition: Corroded
- Location: Zone 600
- Part time: 692 hours, 697 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AIRFRAME INSPECTION, FOUND EXTENSIVE CORROSION DAMAGE TO THE COVER MOUNTING FLANGE AREA OF THE RT WING CENTER SECTION UPPER SKIN AUXILLIARY FUEL CELL COVER DISH.  SIMILAR DAMAGE NOTED ON OTHERWISE CLEAN AND HANGARED LOW-TIME LATER SN B200 AND ACFT IN THIS AREA.  MORE DETAILED INSP OF THIS AREA ADDED IN LATEST MM REVISION PHASE INSP GUIDES.  RECOMMEND THE AUX FUEL CELL COVERS AND NACELLE FUEL CELL COVERS HAVE 12-MONTH INSP ADDED TO THE MM SPECIAL INSPECTIONS GUIDE.  ALSO RECOMMEND A SB INCORPORATING "BEST PRACTICES" SUMMARIZED FOR CONTROLLING CORROSION IN THESE AREAS.
